Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hep c treatment and liver enzymes
Feb 24, 2011

i have been on hep c treatment for 3 months now no problems or any side effects at all had good energy all day for 3 months now my liver enzymes are higher from the last blood test i eat fruits veggies only drink water all day all night i dont take any over the counter meds at all or ever i have a rash on both sides of my arms and im starting to get anemic doc says if rash continues or liver enzymes elevate he going to stop treatment but im into 3 months and i want to get rid of the hep c what can i do

Response from Dr. McGovern

Sometimes LFTs go up on HCV treatment. I don't know how high is "high" so I can't convey my level of concern, but I definitely see this from time to time. I would live with anything less than 5x the upper limit of normal with close follow-up.

The key issue is whether you have reached a non-detectable viral load - or a minimum of a 2-log drop. If you have not had that checked yet, that is key as to whether you should even continue treatment.

If you have not been immunized against hepatitis B, you should have these tests checked as well if you have had exposures of concern.



Previous
HIV, Hep C and Syphilis
Next
unit of elisa

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement